# SDR HNAA2016020300030

- Difficulty date: February 3, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 67,064 hours, 75,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: SBY108
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EGRESS AND PASSENGER DOOR EMERGENCY LIGHTS ARE OUT.  R & R EMERGENCY LIGHT BATTERY PS1 IAW MM 33-51-00.  OPS CHECKED GOOD.
